# SDR HALA2016060600227

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,537 hours, 9,791 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN NR 4 AFT GALLEY.  F/A REPORTED SEEING SMOKE EMIT FROM OVEN IN LESS THEN 2 MINUTES AFTER TURNING IT ON.  OPERATED OVEN NR 4 ON HIGH SETTING FOR 10 MINUTES - 3 TIMES.  NO DEFECTS NOTED. OK FOR SERVICE.
